# SDR CA990226004

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164348730
- Condition: Faulty
- Location: Engine
- Part time: 1,247 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FAULTY FUEL CONTROL CAUSED TORQUE FLUCTUATIONS.
